Translator Disclaimer
2011 The Fox property for codimension one embeddings of products of three spheres into spheres
Laércio Aparecido Lucas, Osamu Saeki
Algebr. Geom. Topol. 11(5): 3043-3064 (2011). DOI: 10.2140/agt.2011.11.3043

Abstract

Fox has shown that for every closed connected surface smoothly embedded in S3, the closure of each component of its complement is diffeomorphic to the closure of the complement of a handlebody embedded in S3. In this paper, we study a similar “Fox property” for smooth embeddings of Sp×Sq×Sr in Sp+q+r+1.

Citation

Download Citation

Laércio Aparecido Lucas. Osamu Saeki. "The Fox property for codimension one embeddings of products of three spheres into spheres." Algebr. Geom. Topol. 11 (5) 3043 - 3064, 2011. https://doi.org/10.2140/agt.2011.11.3043

Information

Received: 26 February 2011; Revised: 3 October 2011; Accepted: 6 October 2011; Published: 2011
First available in Project Euclid: 19 December 2017

zbMATH: 1244.57051
MathSciNet: MR2869451
Digital Object Identifier: 10.2140/agt.2011.11.3043

Subjects:
Primary: 57R40
Secondary: 57Q45

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.11 • No. 5 • 2011
MSP
Back to Top